Analysis of an M/G/1 queue with constant repeated attempts and server vacations



Downloads per month over past year

Artalejo, Jesús R. (1997) Analysis of an M/G/1 queue with constant repeated attempts and server vacations. Computers and Operations Research, 24 (6). pp. 493-504. ISSN 0305-0548

[thumbnail of arta63.pdf] PDF
Restringido a Repository staff only


Official URL:


We consider an M/G/1 queue with repeated attempts in which the server operates under a general exhaustive service vacation policy. We develop a comprehensive analysis of the system including ergodicity, limiting behaviour, stochastic decomposition and optimal control. We would like to point out that the system size distribution decomposes into three random variables which are respectively associated with the vacation time, the retrial policy and the ordinary M/G/1 queue without vacations and repeated attempts.

Item Type:Article
Additional Information:

We are grateful to the referees for their constructive comments on an earlier version of this article. We also
acknowledge the support from DGICYT through operating grant PB95-0416.

Uncontrolled Keywords:Busy period; Embedded Markov chain; Ergodicity; Number of served customers; Reliability analysis; Steady-state distribution; Stochastic decomposition
Subjects:Sciences > Mathematics > Operations research
ID Code:16164
Deposited On:11 Sep 2012 08:01
Last Modified:09 Sep 2015 12:01

Origin of downloads

Repository Staff Only: item control page